Taiwanese Journal of Mathematics

Optimal Control of Hemivariational Inequalities with Delays

Jong Yeoul Park and Jae Ug Jeong

Full-text: Open access


In this paper we prove the existence of solutions for hemivariational inequalities with delays and then investigate optimal control problems for some cost functions.

Article information

Taiwanese J. Math., Volume 15, Number 2 (2011), 433-447.

First available in Project Euclid: 18 July 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 49J20: Optimal control problems involving partial differential equations 49J25

optimal control problem hemivariational inequality cost functional bounded linear operator


Park, Jong Yeoul; Jeong, Jae Ug. Optimal Control of Hemivariational Inequalities with Delays. Taiwanese J. Math. 15 (2011), no. 2, 433--447. doi:10.11650/twjm/1500406214. https://projecteuclid.org/euclid.twjm/1500406214

Export citation


  • D. R. Adams, S. M. Lenhart and J. Yong, Optimal control of the obstacle for an elliptic variational inequality, Appl. Math. Optim., 38 (1998), 121-140.
  • A. Ardito and P. Ricciardi, Existence and regularity for linear delay partial differential equations, Nonlinear Anal., 4 (1980), 411-414.
  • V. Barbu, Necessary conditions for distributed control problems governed by parabolic variational inequalities, SIAM. J. Control Optim., 19 (1981), 64-86.
  • V. Barbu, Analysis and control of nonlinear infinite-dimensional systems, Academic Press, New York, NY, 1993.
  • G. Di Blasio, K. Kunish and E. Sinestrari, $L^{2}$-regularity for parabolic partial integro-differential equations with delay in the highest order derivatives, J. Math. Anal. Appl., 102 (1984), 38-57.
  • A. Friedman, Optimal control for parabolic variational inequalities, SIAM. J. Control Optim., 25 (1987), 482-497.
  • J. Haslinger and P. D. Panagiotopoulos, Optimal control of systems governed by hemivariational inequalities, Nonlinear Anal., 24 (1995), 105-119.
  • S. Mig$\acute{o}$rski and A. Ochal, Optimal control of parabolic hemivariational inequalities, J. Global Optim., 17 (2000), 285-300.
  • L. Pan and J. Yong, Optimal control for quasilinear retarded parabolic systems, ANZIAM J., 42 (2001), 532-551.
  • Shang Wei Zhu, Optimal control of variational inequalities with delays in the highest order spatial derivatives, Acta Math. Sinica, English Ser. Mar., 22 (2006), 607-624.